# SDR R61A201907100711

- Difficulty date: July 10, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 34,508 hours, 22,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17085084405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** CENTER FUSELAGE III UNDER CABIN FLOOR, CORROSION FOUND ON WASTE BOX BTW FR 88-89 AND BTW STR 26R-28R. CENTER FUSELAGE III UNDER CABIN FLOOR BTW FR 88-89 AND BTW STR 26R-28R, WASTE BOX REPLACED IAW SRM 51-43-04, PSE 53-23-018.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
